MAUDE Adverse Event Report: ETHICON, LLC ETHICON SECURESTRAP; STAPLE, IMPLANTABLE

ETHICON, LLC ETHICON SECURESTRAP; STAPLE, IMPLANTABLE
Model Number STRAP25
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Device misfired.

Brand Name
ETHICON SECURESTRAP
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON, LLC
475 c street los frailes
industrial park, suite 401
guaynabo PR 00969
MDR Report Key50801917
Report Number50801917
Device Sequence Number8643700
Product Code GDW
UDI-Device Identifier10705031132993
UDI-Public(01)10705031132993
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRAP25
Device Catalogue NumberSTRAP25
Device Lot Number10ddbq
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight238 LB
Date Report Sent to FDA09/02/2026